A 13-year-old Michigan boy has died just three days after receiving his second dose of the Pfizer brand COVID-19 vaccine, according to his aunt.
Preliminary autopsy results indicate that following his vaccination, the boy’s heart has become enlarged and surrounded by fluid, a symptom similar to those documented in other teen boys who have experienced severe and potentially lethal side effects following their COVID vaccination.
“A week ago today my brother’s 13-year-old son had his 2nd covid shot,” Jacob Clynick’s aunt, Tami Burages, posted in a tweet, providing a photo of his vaccination card for proof. “Less than 3 days later he died.” She added, “The initial autopsy results (done Friday) were that his heart was enlarged and there was some fluid surrounding it. He had no known health problems. Was on no medications,” the post continued.
Going on to explain that she is “pro-vaccine” and has had her own 14-year-old son vaccinated already, Burages wrote “I know it is *mostly safe* but Jacob is dead now,” before calling for a CDC investigation into the young boy’s death and questioning whether government agencies and medical practitioners are okay with children being used as “sacrificial lambs” in the name of vaccination efforts.
“The @CDCgov needs to investigate this,” Burages wrote. “There have been other cases of myocarditis in young men receiving their 2nd @pfizer shot. Have others died from it in the United States or is my nephew the first?”
She added, “Should any innocent child be a sacrificial lamb in this endeavor? There are moral, ethical and health questions that need to be answered. If Jacob had not received the 2nd shot, we believe he would be alive today.”
This is an excerpt from the National File.
Scroll down to leave a comment and share your thoughts.